# SDR DALA2018102906336

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 78,311 hours, 35,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP 0804282) R1 MAIN CABIN DOOR SLIDE NOT EFFECTIVE IPC. REMOVED AND REPLACED IAW 2561-4002.
